Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Had unprotected sex, took i pill, spotting. What it can be?

i had sex with my partner and gave her an ipill in January and after that in mid of feb we had unprotected sex after the last day of her periods that was 15th feb and gave her an ipill again, she suffered from spotting and some bleeding from 23 feb and still(6th March) having the same problem. I am really very much concerned abut her health what can it be??
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Look, the symptoms you described are indicative of side effects of the ipill.

As this drug contains estrogen and progesterone, the side effects of this drug are bleeding and gastrointestinal symptoms.

Tell her to wait for her normal period. If she misses her period then only she has to do a home pregnancy test and with this report to consult with a gynecologist for further management.


Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor